# SDR FDEA200906222221

- Difficulty date: June 22, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,061 hours, 20,317 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 805320
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT AT APX 19000 FT, 1 BELL TONE FOR APX 1 SECOND. CHECKED ALL FIRE DETECTION SYS AND LOOPS (A B) AND APPEARED TO OPERATE NORMALLY. APX 2  MINS LATER HAD INTERMITTENT FIRE WARNING FOR NR 1 ENG, THEN WARNING STOPPED.  RUN CHECKLIST FOR ENG FIRE AND SHUTDOWN NR 1 ENG.  OIL PRESSURE FOR WINDMILLING ENG REMAINED AT 20 PSI UNTIL LANDING.  REMOVED AND REPLACED NR 1 ENG B LOOP IAW MM 26-11-012-4 AND OPS 18 CHECKS GOOD IAW MM 26-11-001-5.  AWAITING HIGH PWR 19 RUN FOR FURTHER VERIFICATION.  HIGH POWER ENGINE RUNS AT 1.96 EPR NO FAULTS,  FOUND ALSO RAN AT 1.75 EPR AGAIN NO FAULTS FOUND. ALL REF JRH,  ACFT OK FOR SERVICE.
